Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 8

All articles in this issue are freely accessible.

Equivariant resolution of points of indeterminacy
Z. Reichstein and B. Youssin.
Proc. Amer. Math. Soc. 130 (2002), 2183-2187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896397
On the completeness of factor rings
S. Loepp and C. Rotthaus.
Proc. Amer. Math. Soc. 130 (2002), 2189-2195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896398
Sur une question de capitulation
Abdelmalek Azizi.
Proc. Amer. Math. Soc. 130 (2002), 2197-2202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897477
The universal norm distribution and Sinnott’s index formula
Yi Ouyang.
Proc. Amer. Math. Soc. 130 (2002), 2203-2213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896399
On simple families of cyclic polynomials
Yuichi Rikuna.
Proc. Amer. Math. Soc. 130 (2002), 2215-2218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896400
Subnormal subgroups of the groups of rational points of reductive algebraic groups
Gopal Prasad and Andrei S. Rapinchuk.
Proc. Amer. Math. Soc. 130 (2002), 2219-2227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896401
A combinatorial proof of Andrews’ partition functions related to Schur’s partition theorem
Ae Ja Yee.
Proc. Amer. Math. Soc. 130 (2002), 2229-2235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896402
$D$-resultant for rational functions
Jaime Gutierrez, Rosario Rubio and Jie-Tai Yu.
Proc. Amer. Math. Soc. 130 (2002), 2237-2246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896403
The distribution of sequences in residue classes
Christian Elsholtz.
Proc. Amer. Math. Soc. 130 (2002), 2247-2250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896404
On the zeros of certain polynomials
Fernando Rodriguez-Villegas.
Proc. Amer. Math. Soc. 130 (2002), 2251-2254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896405
The problem of optimal smoothing for convex functions
Mohammad Ghomi.
Proc. Amer. Math. Soc. 130 (2002), 2255-2259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896406
Graphical convergence of sums of monotone mappings
T. Pennanen, R. T. Rockafellar and M. Théra.
Proc. Amer. Math. Soc. 130 (2002), 2261-2269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896407
An analyticity criterion for regularized semigroups
Quan Zheng and Yongsheng Zhao.
Proc. Amer. Math. Soc. 130 (2002), 2271-2274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896408
Perturbations of existence families for abstract Cauchy problems
Ti-Jun Xiao and Jin Liang.
Proc. Amer. Math. Soc. 130 (2002), 2275-2285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896409
Application of the Borel transform to the study of the spectrum of integral equations whose kernels are entire functions of exponential type
Murali Rao and Li-Chien Shen.
Proc. Amer. Math. Soc. 130 (2002), 2287-2294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896410
Maximum principle on unbounded domains for sub-Laplacians: A potential theory approach
Andrea Bonfiglioli and Ermanno Lanconelli.
Proc. Amer. Math. Soc. 130 (2002), 2295-2304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896411
Continuous transformation of Baire measures into Lebesgue measure
Hans G. Kellerer.
Proc. Amer. Math. Soc. 130 (2002), 2305-2309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896412
A geometric proof of the existence of the Green bundles
Renato Iturriaga.
Proc. Amer. Math. Soc. 130 (2002), 2311-2312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896413
Roots of complex polynomials and Weyl-Heisenberg frame sets
Peter G. Casazza and Nigel J. Kalton.
Proc. Amer. Math. Soc. 130 (2002), 2313-2318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896414
$L^{1}$ convergence of the reconstruction formula for the potential function
Ya-Ting Chen, Y. H. Cheng, C. K. Law and J. Tsay.
Proc. Amer. Math. Soc. 130 (2002), 2319-2324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On individual stability of $C_{0}-$semigroups
J. M. A. M. van Neerven.
Proc. Amer. Math. Soc. 130 (2002), 2325-2333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896416
A sharp estimate on the norm of the continuous square function
Janine Wittwer.
Proc. Amer. Math. Soc. 130 (2002), 2335-2342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897458
Wigner’s theorem in Hilbert $C^{*}$-modules over $C^{*}$-algebras of compact operators
Damir Bakic and Boris Guljas.
Proc. Amer. Math. Soc. 130 (2002), 2343-2349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897459
Sharp local isoperimetric inequalities involving the scalar curvature
Olivier Druet.
Proc. Amer. Math. Soc. 130 (2002), 2351-2361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897460
Boundedness of the Bergman type operators on mixed norm spaces
Yongmin Liu.
Proc. Amer. Math. Soc. 130 (2002), 2363-2367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897461
Absolutely continuous Jacobi operators
Steen Pedersen.
Proc. Amer. Math. Soc. 130 (2002), 2369-2376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897462
Perturbations of surjective convolution operators
C. Fernández, A. Galbis and D. Jornet.
Proc. Amer. Math. Soc. 130 (2002), 2377-2381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897463
Linear maps on operator algebras that preserve elements annihilated by a polynomial
Jinchuan Hou and Shengzhao Hou.
Proc. Amer. Math. Soc. 130 (2002), 2383-2395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897464
Notions of boundaries for function spaces
Richard F. Basener.
Proc. Amer. Math. Soc. 130 (2002), 2397-2402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897465
On a local version of the Aleksandrov-Fenchel inequality for the quermassintegrals of a convex body
A. Giannopoulos, M. Hartzoulaki and G. Paouris.
Proc. Amer. Math. Soc. 130 (2002), 2403-2412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897466
Five degrees of separation
Péter Komjáth.
Proc. Amer. Math. Soc. 130 (2002), 2413-2417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897467
Bifurcation sets of definable functions in o-minimal structures
Jesús Escribano.
Proc. Amer. Math. Soc. 130 (2002), 2419-2424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897468
Stone’s decomposition of the renewal measure via Banach-algebraic techniques
M. S. Sgibnev.
Proc. Amer. Math. Soc. 130 (2002), 2425-2430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897469
Blow-up of semilinear pde’s at the critical dimension. A probabilistic approach
Matthias Birkner, José Alfredo López-Mimbela and Anton Wakolbinger.
Proc. Amer. Math. Soc. 130 (2002), 2431-2442
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897470
Branched coverings and nonzero degree maps between Seifert manifolds
Hong Huang.
Proc. Amer. Math. Soc. 130 (2002), 2443-2449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897471
On the cellular decomposition of the exceptional Lie group $G_{2}$
Mamoru Mimura and Tetsu Nishimoto.
Proc. Amer. Math. Soc. 130 (2002), 2451-2459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897472
Fréchet-Urysohn spaces in free topological groups
Kohzo Yamada.
Proc. Amer. Math. Soc. 130 (2002), 2461-2469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897473
Commutator subgroups and foliations without holonomy
Tao Li.
Proc. Amer. Math. Soc. 130 (2002), 2471-2477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897474
The Kauffman bracket skein as an algebra of observables
Doug Bullock, Charles Frohman and Joanna Kania-Bartoszynska.
Proc. Amer. Math. Soc. 130 (2002), 2479-2485
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1897475
Varieties generated by countably compact Abelian groups
Dikran Dikranjan and Michael Tkachenko.
Proc. Amer. Math. Soc. 130 (2002), 2487-2496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1897476